Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 324, Number 2
HTML articles powered by AMS MathViewer

Commutation methods applied to the mKdV-equation
F. Gesztesy, W. Schweiger and B. Simon PDF
Trans. Amer. Math. Soc. 324 (1991), 465-525
Ramsey theorems for knots, links and spatial graphs
Seiya Negami PDF
Trans. Amer. Math. Soc. 324 (1991), 527-541
Ultra-irreducibility of induced representations of semidirect products
Henrik Stetkær PDF
Trans. Amer. Math. Soc. 324 (1991), 543-554
Local singularities such that all deformations are tangentially flat
Bernd Herzog PDF
Trans. Amer. Math. Soc. 324 (1991), 555-601
Construction of units in integral group rings of finite nilpotent groups
Jürgen Ritter and Sudarshan K. Sehgal PDF
Trans. Amer. Math. Soc. 324 (1991), 603-621
The Selberg trace formula. VIII. Contribution from the continuous spectrum
M. Scott Osborne and Garth Warner PDF
Trans. Amer. Math. Soc. 324 (1991), 623-653
A generalized Berele-Schensted algorithm and conjectured Young tableaux for intermediate symplectic groups
Robert A. Proctor PDF
Trans. Amer. Math. Soc. 324 (1991), 655-692
On the growth of solutions of $f”+gf’+hf=0$
Simon Hellerstein, Joseph Miles and John Rossi PDF
Trans. Amer. Math. Soc. 324 (1991), 693-706
Hankel operators on the Bergman space of bounded symmetric domains
Ke He Zhu PDF
Trans. Amer. Math. Soc. 324 (1991), 707-730
The Frobenius-Perron operator on spaces of curves
P. Góra and A. Boyarsky PDF
Trans. Amer. Math. Soc. 324 (1991), 731-746
A cohomological approach to the Brauer-Long group and the groups of Galois extensions and strongly graded rings
S. Caenepeel and M. Beattie PDF
Trans. Amer. Math. Soc. 324 (1991), 747-775
Relative Frobenius of plane singularities
D. Daigle PDF
Trans. Amer. Math. Soc. 324 (1991), 777-791
Prescribing curvature on compact surfaces with conical singularities
Marc Troyanov PDF
Trans. Amer. Math. Soc. 324 (1991), 793-821
Univalence criteria and quasiconformal extensions
J. M. Anderson and A. Hinkkanen PDF
Trans. Amer. Math. Soc. 324 (1991), 823-842
On pseudo-differentiability
Roberto Cominetti PDF
Trans. Amer. Math. Soc. 324 (1991), 843-865
Linearization of bounded holomorphic mappings on Banach spaces
Jorge Mujica PDF
Trans. Amer. Math. Soc. 324 (1991), 867-887
On certain partial differential operators of finite odd type
A. Alexandrou Himonas PDF
Trans. Amer. Math. Soc. 324 (1991), 889-900
The existence of generalized isothermal coordinates for higher-dimensional Riemannian manifolds
Jian Guo Cao PDF
Trans. Amer. Math. Soc. 324 (1991), 901-920